Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Higher dimensional lemniscates : the geometry of r particles in n-space with logarithmic potentials

Title data

Bauer, Ingrid ; Catanese, Fabrizio ; Di Scala, Antonio José:
Higher dimensional lemniscates : the geometry of r particles in n-space with logarithmic potentials.
In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. Vol. 17 (2017) Issue 3 . - pp. 1091-1119.
ISSN 2036-2145
DOI: https://doi.org/10.2422/2036-2145.201508_001

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 32S50 (14P25 31B15 32U05 70F99)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 13:52
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65816